Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Bronchitis, allergies, breathing problems, post nasal drip. History of stress, panic attacks. Treatment?

I am a healthy 60 year old woman who had a bad case of bronchitis a year ago but am still having breathing problems occasionally. My heart and lungs have been checked out. I suffer from allergies and take medications . I also have a lot of post nasal drip . I have always had panic attacks and stress and I am not sure where to go from here.My blood pressure and heart rate are great. I do get exhausted when climbing stairs. My weight is perfect and I am very active. Thanks
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Cramerskc,
Thanks for query.
It seems that you are having allergic bronchitis but as you feel exhausted climbing upstairs there is a possibility of having COPD (Chronic Obstructive Pulmonary Disease).
Consult pulmonologist and go for investigations.
Do deep respiratory breathing exercise and use spirometer for this exercise.
Stay away from dust,smoke etc.
Ok and bye.
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor